TNF Blocking Agents Side Effects???

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

RxCrohnie
Regular Member


Date Joined Sep 2006
Total Posts : 146
   Posted 7/29/2008 6:36 PM (GMT -7)   
Hello,
I recently started Cimzia, about 1 week ago.  The night after my injection I had really bad joint pains, on my hips, my neck and shoulders.  Usually I am not bothered with joint pain.  Then the next night, my lymph nodes in my neck became really swollen and I developed a sore throat.  I thought I was just getting a cold but when I say swollen I mean they kept getting larger and larger.  By Sat, my throat had white patches in the back and I had a fever of 100 and could barely swallow liquids but the joint pain got better.  I went to the ER on Sun because of my side-effects plus my crohns pain has gotten really bad again.  I was just wondering if anybody else has had similar reactions with any of the TNF blocking meds.  I was on Remicade for over a year and on Humira for a year.  On Humira I developed shingles and had to stop therapy.  One of my shingles got infected with MRSA.  So I have tried everything just about except Tysabri and currently in a flare.  They want to keep using Cimzia. 
35 yo--Crohns since 2000, Granuloma cysts in mouth-oral surgery X2 in 2000, Fistula colon 2006, Rectovaginal Fistula 2007, Joint pain. Kidney Stones. Dx with Migraines in 2002 and Ovarian Cysts with Endometrosis 2001.  Dx with Fibromyalgia in 2007.  Now receiving Humira, Topamax 300mg daily, Cymbalta 120mg daily, Prevacid 30mg, Maxalt, Vicodin and Ultram as needed, Fish Oil, and Multivits   
 
RxCrohnie 


Jo Ann Fugazzotto
New Member


Date Joined May 2012
Total Posts : 1
   Posted 5/20/2012 5:54 AM (GMT -7)   
I started cimzia 3months ago. It also caused me all over joint pain an an eye infection. I had to stay off for one month because of the infection then start the induction again. I have had 5 cimzia treatments, and now three day after the last treatment I am in the hospital with an obstruction. On ct the saw lymph nodes around my intestines that they are worried could be lymphoma. Lymphoma is a side effect of cimzia. These lymph nodes were not there on my last ct scan.

I am off cimzia and going to surgery for ileocecal resection and lymph one biopsies. Luckily I didnt need steroids, so the surgery can happen in a couple of weeks.
New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 10, 2016 1:28 PM (GMT -7)
There are a total of 2,736,016 posts in 301,347 threads.
View Active Threads


Who's Online
This forum has 151444 registered members. Please welcome our newest member, Kilgore Trout.
292 Guest(s), 8 Registered Member(s) are currently online.  Details
scifigal2k, Xfitmama3, Kilgore Trout, tickcheckguy, dbwilco, InTheShop, aloha234, JKVR


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer